Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 59, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 12, 2017, 6:52 PM CDT for 5 counties in Wisconsin. It was in force for 53 min. 20 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2017, 6:52 PM CDT (23:52 UTC)
- Expired
- Jun 12, 2017, 7:45 PM CDT
- In force
- 53 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Dodge County, WI, Fond du Lac County, WI, Ozaukee County, WI, Sheboygan County, WI, Washington County, WI
The radar
The Milwaukee radar (KMKX), 76 km from the middle of the area, began a volume at 23:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 7:00 PM CDT | TSTM WND DMG | Kekoskee, WI | 6 INCH TO 12 INCH DIAMETER TREE LIMBS DOWN. |
| Jun 12, 7:00 PM CDT | TSTM WND DMG | Mayville, WI | A LARGE TREE FELL ONTO A HOUSE ON KREISER DRIVE WITH ANOTHER LARGE TREE FALLING ONTO TWO CARS ALONG GERMAN STREET. TIME ESTIMATED FROM RADAR. |
| Jun 12, 7:01 PM CDT | TSTM WND GST 60 | 1 Ene Juneau, WI | 0.2 MILES EAST OF JUNEAU ESTIMATED 60 MPH WINDS. |
| Jun 12, 7:01 PM CDT | TSTM WND GST 60 | Juneau, WI | 0.2 MILES EAST OF JUNEAU ESTIMATED 60 MPH WINDS. |
| Jun 12, 7:06 PM CDT | TSTM WND DMG | Lomira, WI | 12 INCH DIAMETER TREE LIMB DOWN. ESTIMATED 65 MPH WIND. |
| Jun 12, 7:06 PM CDT | TSTM WND DMG | Lomira, WI | 6 INCH DIAMETER TREE LIMB DOWN. |
| Jun 12, 7:16 PM CDT | TORNADO | 5 Ne Campbellsport, WI | STORM SURVEY REVEALED EF-0 WIND DAMAGE WITH PEAK WIND 80 MPH. THERE WERE NUMEROUS EYEWITNESSES OF A WATERSPOUT/TORNADO IN THE KETTLE MORAINE LAKE AREA. TIME ESTIMATED FROM RADAR. |
| Jun 12, 7:20 PM CDT | TSTM WND DMG | Kewaskum, WI | NUMEROUS TREES AND POWER LINES DOWN ACROSS WASHINGTON COUNTY. TIME ESTIMATED FROM RADAR. |
| Jun 12, 7:20 PM CDT | TSTM WND DMG | Kewaskum, WI | NUMEROUS FALLEN TREES IN KEWASKUM. SOME ROADS BLOCKED. |
| Jun 12, 7:24 PM CDT | TSTM WND DMG | 5 Nw Horicon, WI | DOWNED POWER LINES 1.4 MILES SOUTHEAST OF BURNETT. |
| Jun 12, 7:25 PM CDT | TSTM WND DMG | 1 E Mayville, WI | POWER IS OUT 0.3 MILES EAST OF MAYVILLE. |
| Jun 12, 7:28 PM CDT | TSTM WND GST 50 | 3 W Jackson, WI | MEASURED WIND SPEED SOUTHWEST AT 50 MPH 3 MILES WEST OF JACKSON. |
| Jun 12, 7:28 PM CDT | TSTM WND GST 50 | 3 Wnw Jackson, WI | MEASURED WIND SPEED SOUTHWEST AT 50 MPH 3 MILES WEST OF JACKSON. |
| Jun 12, 7:28 PM CDT | TSTM WND GST 61 | 3 Nw Kekoskee, WI | MEASURED 61 MPH AT MAYVILLE/HORICON MARSH RAWS SITE. |
| Jun 12, 7:30 PM CDT | TSTM WND DMG | 3 Nnw Jackson, WI | HORSE TRAILER KNOCKED DOWN. |
| Jun 12, 7:30 PM CDT | HAIL 1 | Hartford, WI | |
| Jun 12, 7:35 PM CDT | TSTM WND GST 65 | 1 S West Bend, WI | TIME EST FROM RADAR. |
| Jun 12, 7:45 PM CDT | TSTM WND DMG | 5 Nne Brownsville, WI | 2-3 FT DIAMETER TREE DOWN. |
| Jun 12, 7:45 PM CDT | HAIL 1 | 1 Ene Plymouth, WI | |
| Jun 12, 7:45 PM CDT | HAIL 1 | Plymouth, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 17 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 4:37 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.9 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 851 J/kg
- Mixed-layer CIN
- -179 J/kg
- Mixed-layer LCL
- 1158 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 166 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
949
WUUS53 KMKX 122352
SVRMKX
WIC027-039-089-117-131-130045-
/O.NEW.KMKX.SV.W.0059.170612T2352Z-170613T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
652 PM CDT MON JUN 12 2017
The National Weather Service in Milwaukee/Sullivan has issued a
* Severe Thunderstorm Warning for...
Ozaukee County in southeastern Wisconsin...
Fond du Lac County in east central Wisconsin...
Washington County in southeastern Wisconsin...
Sheboygan County in east central Wisconsin...
Dodge County in southeastern Wisconsin...
* Until 745 PM CDT
* At 651 PM CDT, severe thunderstorms were located along a line
extending from near North Fond Du Lac to 6 miles south of Oakfield
to 7 miles northeast of Waterloo, moving east at 55 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Sheboygan, Fond Du Lac, West Bend, Watertown, Mequon, Beaver Dam,
Hartford, Grafton, Cedarburg, Port Washington, Plymouth, Sheboygan
Falls, Jackson, Mayville, Slinger, North Fond Du Lac, Saukville,
Kewaskum, Horicon and Thiensville.
People attending Erin Hills Golf Course, and Lenz Field House should
seek safe shelter immediately!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a DANGEROUS SITUATION. These storms are producing widespread
wind damage. SEEK SHELTER NOW inside a sturdy structure and stay
away from windows!
&&
LAT...LON 4357 8777 4348 8778 4336 8786 4323 8789
4319 8793 4321 8901 4326 8901 4360 8868
4390 8863 4389 8841 4394 8840 4394 8817
4389 8816 4389 8772 4367 8770
TIME...MOT...LOC 2351Z 273DEG 49KT 4389 8852 4360 8857 4327 8889
HAIL...<.75IN
WIND...70MPH
$$
HENTZ4 follow-up statements
528
WWUS53 KMKX 122358
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
658 PM CDT MON JUN 12 2017
WIC027-039-089-117-131-130045-
/O.CON.KMKX.SV.W.0059.000000T0000Z-170613T0045Z/
Ozaukee WI-Fond du Lac WI-Washington WI-Sheboygan WI-Dodge WI-
658 PM CDT MON JUN 12 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR OZAUKEE...FOND DU LAC...WASHINGTON...SHEBOYGAN AND DODGE
COUNTIES...
At 658 PM CDT, severe thunderstorms were located along a line
extending from Southern Lake Winnebago to Lomira to 6 miles northwest
of Watertown, moving east at 55 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Sheboygan, Fond Du Lac, West Bend, Watertown, Mequon, Beaver Dam,
Hartford, Grafton, Cedarburg, Port Washington, Plymouth, Sheboygan
Falls, Jackson, Mayville, Slinger, North Fond Du Lac, Saukville,
Kewaskum, Horicon and Thiensville.
People attending Erin Hills Golf Course, and Lenz Field House should
seek safe shelter immediately!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4357 8777 4348 8778 4336 8786 4323 8789
4319 8793 4321 8901 4326 8901 4360 8868
4390 8863 4389 8841 4394 8840 4394 8817
4389 8816 4389 8772 4367 8770
TIME...MOT...LOC 2358Z 273DEG 49KT 4389 8842 4360 8847 4326 8879
HAIL...<.75IN
WIND...70MPH
$$
COLLAR058
WWUS53 KMKX 130006
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
706 PM CDT MON JUN 12 2017
WIC027-039-089-117-131-130045-
/O.CON.KMKX.SV.W.0059.000000T0000Z-170613T0045Z/
Ozaukee WI-Fond du Lac WI-Washington WI-Sheboygan WI-Dodge WI-
706 PM CDT MON JUN 12 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR OZAUKEE...FOND DU LAC...WASHINGTON...SHEBOYGAN AND DODGE
COUNTIES...
At 706 PM CDT, severe thunderstorms were located along a line
extending from near Southern Lake Winnebago to near Campbellsport to
near Watertown, moving east at 55 mph.
HAZARD...70 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Sheboygan, Fond Du Lac, West Bend, Watertown, Mequon, Beaver Dam,
Hartford, Grafton, Cedarburg, Port Washington, Plymouth, Sheboygan
Falls, Jackson, Mayville, Slinger, North Fond Du Lac, Saukville,
Kewaskum, Horicon and Thiensville.
People attending Erin Hills Golf Course, and Lenz Field House should
seek safe shelter immediately!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4357 8777 4348 8778 4336 8786 4323 8789
4319 8793 4321 8901 4326 8901 4360 8868
4390 8863 4389 8841 4394 8840 4394 8817
4389 8816 4389 8772 4367 8770
TIME...MOT...LOC 0006Z 270DEG 49KT 4389 8830 4360 8835 4326 8867
HAIL...<.75IN
WIND...70MPH
$$
COLLAR770
WWUS53 KMKX 130020
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
720 PM CDT MON JUN 12 2017
WIC027-039-089-117-131-130045-
/O.CON.KMKX.SV.W.0059.000000T0000Z-170613T0045Z/
Ozaukee WI-Fond du Lac WI-Washington WI-Sheboygan WI-Dodge WI-
720 PM CDT MON JUN 12 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR OZAUKEE...FOND DU LAC...WASHINGTON...SHEBOYGAN AND DODGE
COUNTIES...
At 720 PM CDT, severe thunderstorms were located along a line
extending from near Elkhart Lake to 7 miles west of Random Lake to
near Hartford, moving east at 55 mph.
HAZARD...70 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Sheboygan, Fond Du Lac, West Bend, Watertown, Mequon, Hartford,
Grafton, Cedarburg, Port Washington, Plymouth, Sheboygan Falls,
Jackson, Mayville, Slinger, North Fond Du Lac, Saukville, Kewaskum,
Horicon, Thiensville and Howards Grove.
People attending Erin Hills Golf Course, and Lenz Field House should
seek safe shelter immediately!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4357 8777 4348 8778 4336 8786 4323 8789
4319 8793 4321 8901 4329 8891 4358 8864
4389 8855 4389 8841 4394 8840 4394 8817
4389 8816 4389 8772 4367 8770
TIME...MOT...LOC 0020Z 273DEG 49KT 4388 8805 4359 8810 4325 8843
HAIL...<.75IN
WIND...70MPH
$$
COLLAR472
WWUS53 KMKX 130031
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
731 PM CDT MON JUN 12 2017
WIC027-039-089-117-131-130045-
/O.CON.KMKX.SV.W.0059.000000T0000Z-170613T0045Z/
Ozaukee WI-Fond du Lac WI-Washington WI-Sheboygan WI-Dodge WI-
731 PM CDT MON JUN 12 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR OZAUKEE...EASTERN FOND DU LAC...WASHINGTON...SHEBOYGAN AND
EASTERN DODGE COUNTIES...
At 730 PM CDT, severe thunderstorms were located along a line
extending from Elkhart Lake to Random Lake to near Merton, moving
east at 65 mph.
HAZARD...70 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Sheboygan, Fond Du Lac, West Bend, Mequon, Hartford, Grafton,
Cedarburg, Port Washington, Plymouth, Sheboygan Falls, Jackson,
Slinger, Saukville, Kewaskum, Thiensville, Howards Grove, Oostburg,
Lomira, Belgium and Fredonia.
People attending Erin Hills Golf Course, and Lenz Field House should
seek safe shelter immediately!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4357 8777 4348 8778 4336 8786 4323 8789
4319 8793 4321 8868 4338 8855 4358 8845
4386 8843 4394 8840 4394 8817 4389 8816
4389 8772 4367 8770
TIME...MOT...LOC 0030Z 271DEG 58KT 4384 8799 4355 8797 4321 8829
HAIL...<.75IN
WIND...70MPH
$$
COLLARWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 2:32 PM CDT, 4 hours 20 minutes earlier.
Area forecast discussion, Jun 12, 2:32 PM CDT, 4 hours 20 minutes before
Area Forecast Discussion National Weather Service Milwaukee/Sullivan WI 232 PM CDT Mon Jun 12 2017 .SHORT TERM... Rest of this afternoon and tonight - Confidence...Medium Frontal boundary has shifted into the CWA with a good deal of cloudiness in the vicinity. However the front has proved to be inefficient at generating convection due to the slow erosion of the CAP. Meso models have been too quick to fire things off. So have trimmed POPS down to account for at least some isolated development, though forcing other than the low level boundary looks pretty meager. The main focus is on how the evolving MCS will track from southern MN/northern MN. The HRRR runs are keying on the northern CWA from 00z-03z. Initially this complex was riding northeast but latest imagery suggests more of a shift to the east. The Corfidi vectors have more of an ENE look so this turn makes sense so planning on this continuing to trend more east so have the highest POPS in the northern CWA, which does point to the HRRR solution as having a plausible handle on trends. Airmass is loaded with moisture so some heavy rains are possible along with wet microburst type winds and some hail as well. The SPC slight risk looks good for now. Tuesday - Confidence...Medium Surface front proggd to shift further south and possibly bisect the CWA from NW to SE. This will play havoc with temps but will have a NE/SW gradient in temps to account for this frontal shift. Mid level ridging pops up across the area though 850 winds still proggd to be southerly with some moisture/thermal convergence possibly resulting in some SHRA/TSRA though the ECMWF is dry. Should be plenty of CAPE in the warm sector though a substantial trigger lacking with 500 millibar heights actually building this period. Tuesday night through WEDNESDAY night...Forecast Confidence Is Medium. The upper ridge exits to the east Tuesday evening as the upper low moves across the northern plains Tuesday night and reaches South Central Canada Wednesday with the trough axis of the shortwave moving across the upper Mississippi Valley and Wisconsin. Upper level divergence increases, especially Wednesday along with the 700 mb upward motion. Due to the increasing dynamics, thunderstorms will be likely especially later Wednesday and Wednesday night, when a cold front moves across southern Wisconsin late Wednesday night. The GFS soundings show Zero to 1 km mixed layer CAPE is around 1500 Joules/kg Tuesday night and 2500 to 3000 Joules/kg some areas Wednesday. However with the model generated convection, the CAPE field becomes chaotic. Shear does increase so we will have to watch for the potential of severe storms. A continued very warm south flow is expected, with the lake breeze staying fairly close to the Lake Michigan shore. .LONG TERM... .Thursday...Forecast Confidence Is Medium. There is still a weak upper trough across Wisconsin. GFS forecast soundings show dry air above the surface with steep zero to 3 km lapse rates of 7.7 Celsius/km. Temperatures are still very warm, but with somewhat lower dewpoints. There would be the possibility of an isolated thunderstorm if there is enough residual low level moisture. THURSDAY NIGHT THROUGH SUNDAY...Forecast Confidence Is Medium. A more zonal upper flow is expected with a shortwave Saturday. The upper flow then becomes more west/northwest. Shower and thunderstorms chances are expected with the best chance Saturday afternoon. Sunday looks fairly dry. && .AVIATION(18Z TAFS)... Surface front will continue to sag into the area this afternoon with convection likely to fire within this frontal zone as airmass is warm and very unstable. Meso models are keying on a little more organized activity this evening, (00z-03z) window and later in the night (06z-11z) however this latter round may not maintain strength across CWA. Some upstream post-frontal stratus may play a role later in the night into Tuesday morning while some locally lower vsbys/cigs with any storms. && .MARINE... Winds and waves are expected to remain below small craft levels for the next few days. Main concern evolving this afternoon and tonight will be on thunderstorms. And this potential continues into midweek. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...None. LM...None. && Tonight/Tuesday and Aviation/Marine...Collar Tuesday Night through Monday...Hentz
Hazardous weather outlook, Jun 12, 3:17 PM CDT, 3 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 317 PM CDT Mon Jun 12 2017 WIZ046-047-051-052-056>060-062>072-132030- Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 317 PM CDT Mon Jun 12 2017 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin, and southeast Wisconsin. .DAY ONE...Tonight There is a slight risk of severe thunderstorms for much of southern Wisconsin. The primary threat is damaging winds and large hail. A few storms will develop north of the Madison and Milwaukee areas late this afternoon, the best thunderstorm chances will push in from the west this early this evening. Some of the storms could produce heavy rain. Heat index values will still be in the lower to middle 90s early this evening over the southern half of the area. There is a Moderate Swim Risk at Lake Michigan beaches for Port Washington and Sheboygan counties this evening. Breaking waves and currents are expected. Stay away from dangerous areas like piers, breakwalls, and river outlets. .DAYS TWO THROUGH SEVEN...Tuesday through Monday Heat index values will be in the lower to middle 90s west of a Dells to Burlington line. There are chances for thunderstorms at times through Saturday. There is a Slight Risk for severe thunderstorms on Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this evening. LMZ643>646-132030- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 317 PM CDT Mon Jun 12 2017 This Hazardous Weather Outlook is for portions of Lake Michigan. .DAY ONE...Tonight There is a chance of thunderstorms north areas this evening, and across the waters tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Monday There are chances for thunderstorms at times through Saturday. Severe thunderstorms are possible on Wednesday. Hentz www.weather.gov/mkx
In the hours before
Special weather statement, Jun 12, 5:48 PM CDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
548 PM CDT MON JUN 12 2017
WIZ046-047-051-056>058-062-063-122315-
Dodge-Columbia-Iowa-Marquette-Green Lake-Sauk-Fond Du Lac-Dane-
548 PM CDT MON JUN 12 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN FOND DU
LAC...GREEN LAKE...NORTHERN IOWA...COLUMBIA...NORTHWESTERN DANE...
SAUK AND MARQUETTE COUNTIES...
At 547 PM CDT, radar indicated strong thunderstorms were located
along a line extending from 8 miles southwest of Wautoma to near
Reedsburg to near Muscoda. Movement was east at 40 mph.
Winds in excess of 40 mph and half inch hail are possible with these
storms.
Locations impacted include...
Baraboo, Portage, Reedsburg, Ripon, Mount Horeb, Dodgeville, Prairie
Du Sac, Sauk City, Wisconsin Dells, Lake Wisconsin, Berlin, Cross
Plains, Lodi, Lake Delton, Poynette, Pardeeville, Mazomanie, Spring
Green, Montello and Markesan.
Heavy rainfall is also occurring with these storms, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4390 8888 4389 8872 4337 8928 4291 8983
4302 9043 4318 9043 4321 9033 4317 9019
4337 9019 4363 8992 4364 8960 4393 8960
4398 8954 4398 8889
TIME...MOT...LOC 2247Z 278DEG 48KT 4400 8943 4345 9001 4310 9043
HENTZSpecial weather statement, Jun 12, 5:56 PM CDT, 56 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
556 PM CDT MON JUN 12 2017
WIZ051-052-122330-
Sheboygan-Fond Du Lac-
556 PM CDT MON JUN 12 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN FOND DU LAC AND
NORTHWESTERN SHEBOYGAN COUNTIES...
At 555 PM CDT, a strong thunderstorm was located over Southern Lake
Winnebago, or near Fond Du Lac, moving east at 25 mph.
Winds in excess of 40 mph and dime size hail are possible with this
storm.
Locations impacted include...
Fond Du Lac, Plymouth, North Fond Du Lac, Elkhart Lake, Southern Lake
Winnebago, Taycheedah, Greenbush, Mount Calvary, St. Cloud,
Glenbeulah, Peebles, Pipe, Calvary, Marytown and Johnsburg.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4389 8816 4389 8800 4374 8796 4373 8847
4389 8851 4389 8841 4393 8840 4394 8836
4394 8817
TIME...MOT...LOC 2255Z 261DEG 23KT 4384 8839
HENTZSpecial weather statement, Jun 12, 6:13 PM CDT, 39 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
613 PM CDT MON JUN 12 2017
WIZ046-047-051-056>058-062>064-122345-
Dodge-Columbia-Iowa-Marquette-Green Lake-Sauk-Fond Du
Lac-Jefferson-Dane-
613 PM CDT MON JUN 12 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN FOND DU LAC...
GREEN LAKE...NORTHERN IOWA...COLUMBIA...DANE...SOUTHEASTERN SAUK...
EASTERN MARQUETTE AND WESTERN DODGE COUNTIES...
At 612 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Wautoma to near Montello to near
Portage to 7 miles northwest of Dodgeville. Movement was east at 50
mph.
Winds in excess of 40 mph are possible with these storms.
Locations impacted include...
Madison, Sun Prairie, Fitchburg, Middleton, Beaver Dam, Waunakee,
Waupun, Verona, Portage, McFarland, Ripon, Monona, Mount Horeb,
Windsor, North Fond Du Lac, Columbus, Dodgeville, Prairie Du Sac,
Marshall and Horicon.
Heavy rainfall is also occurring with these storms, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4390 8888 4389 8846 4360 8855 4333 8876
4285 8958 4286 8978 4301 9039 4348 8959
4375 8938 4398 8931 4398 8889
TIME...MOT...LOC 2312Z 283DEG 50KT 4404 8920 4374 8929 4347 8950 4305
9022
HENTZSpecial weather statement, Jun 12, 6:31 PM CDT, 21 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
631 PM CDT MON JUN 12 2017
WIZ058-062>064-067-068-130000-
Dodge-Green-Lafayette-Iowa-Jefferson-Dane-
631 PM CDT MON JUN 12 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT LAFAYETTE...
NORTHWESTERN GREEN...SOUTHEASTERN IOWA...DANE AND SOUTHWESTERN DODGE
COUNTIES...
At 631 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Lodi to near Dodgeville to near Cuba
City. Movement was east at 50 mph.
Winds in excess of 40 mph are possible with these storms.
Locations impacted include...
Madison, Sun Prairie, Fitchburg, Middleton, Waunakee, Verona, Oregon,
McFarland, Monona, Mount Horeb, Windsor, Columbus, Marshall,
Waterloo, Mineral Point, Darlington, Deforest, Cottage Grove, Cross
Plains and Belleville.
LAT...LON 4289 9017 4329 8962 4328 8906 4329 8901
4334 8901 4335 8871 4286 8938 4254 8991
4259 9042 4273 9043
TIME...MOT...LOC 2331Z 272DEG 46KT 4328 8956 4290 9009 4266 9047
HENTZLocal storm report, Jun 12, 6:44 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
644 PM CDT MON JUN 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0642 PM TSTM WND GST GREEN LAKE 43.85N 88.96W
06/12/2017 M40 MPH GREEN LAKE WI LAW ENFORCEMENT
ESTIMATED 40-50 MPH WINDS.
&&
BHLocal storm report, Jun 12, 6:47 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
647 PM CDT MON JUN 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0641 PM TSTM WND DMG 2 S GREEN LAKE 43.82N 88.96W
06/12/2017 GREEN LAKE WI LAW ENFORCEMENT
IN VILLAGE OF PRINCETON, TREETOPS SNAPPED
OFF AND TREES DOWN.
&&
BHThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 4:32 PM CDT | Special Weather Statement | MKX | Green Lake | 28 min |
| Jun 12, 4:52 PM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac | 23 min |
| Jun 12, 4:57 PM CDT | Special Weather Statement | MKX | Sheboygan | 33 min |
| Jun 12, 5:15 PM CDT | Special Weather Statement | MKX | Marquette | 15 min |
| Jun 12, 5:18 PM CDT | Special Weather Statement | MKX | Adams | 42 min |
| Jun 12, 5:26 PM CDT | Special Weather Statement | MKX | Fond du Lac | 34 min |
| Jun 12, 5:48 PM CDT | Special Weather Statement | MKX | Columbia, Green Lake, Iowa, Marquette, Sauk | 27 min |
| Jun 12, 5:56 PM CDT | Special Weather Statement | MKX | Fond du Lac | 34 min |
| Jun 12, 6:13 PM CDT | Special Weather Statement | MKX | Columbia, Dane, Dodge, Green Lake, Iowa | 32 min |
| Jun 12, 6:21 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dodge, Fond du Lac, Green Lake, Marquette | 39 min |
| Jun 12, 6:31 PM CDT | Special Weather Statement | MKX | Dane, Lafayette | 29 min |
| Jun 12, 6:47 PM CDT | Areal Flood Advisory | MKX | Fond du Lac | 118 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.